# SDR ZW0A0112101

- Difficulty date: November 26, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 5,952 hours, 3,136 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Receptacle
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FWD CARGO DOOR, THE FWD AND LOWER EDGE OF THE DOOR HANDLE RECEPTACLE WAS DENTED.  REPAIRED PER SRM 52-05 FIG 30.
